# SDR UIEA2020060201166

- Difficulty date: May 30, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,078 hours, 19,396 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 59B0169
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED APU START 2X FAILED, EICAS MESSAGE "APU FAULT".  PERFORMED BITE TEST ON APU ECU - FAULTED ECU.  REMOVED AND REPLACED APU CONTROL UNIT.  OPS CHECK OK PER AMM 49-61-05.
